Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Calculation of elliptic integrals of the third kind by means of Gauss' transformation

Author: Henry E. Fettis
Journal: Math. Comp. 19 (1965), 97-104
MSC: Primary 65.25
MathSciNet review: 0175286
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Paul F. Byrd & Morris D. Friedman, Handbook of Elliptic Integrals for Engineers and Physicists, Die Grundlehren der Mathematischen Wissenschaften in Einzeldarstellungen, Springer, Berlin, 1954. MR 0060642 (15:702a)
  • [2] R. G. Selfridge & J. E. Maxfield, Table of the Incomplete Elliptic Integral of the Third Kind, Dover, New York, 1958. MR 0105827 (21:4562)
  • [3] L. V. King, On the Direct Calculation of Elliptic Functions and Integrals, Cambridge Univ. Press, New York, 1924.
  • [4] H. E. Salzer, "Quick calculation of the Jacobian elliptic functions," Comm. ACM, v. 5, 1962, no. 7.
  • [5] A. R. DiDonato & A. V. Hershey, "New formulae for computing incomplete elliptic integrals of the first and second kind," J. Assoc. Comput. Mach., v. 6, 1959, no. 4, p. 515-526. MR 0107353 (21:6078)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society